Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have atropic kidney one good and one bad and

Answered by
Dr.
Dr. Ravi Bansal

Nephrologist

Practicing since :1996

Answered : 345 Questions

default
Posted on Thu, 29 Mar 2018 in Kidney Conditions
Question: I have atropic kidney one good and one bad and I have low blood pressure after waking up is there a reason for that.
doctor
Answered by Dr. Ravi Bansal 20 hours later
Brief Answer:
atrophic kidney - no relation to BP

Detailed Answer:

Hi,,

If you have a single atrophic kidney we need to see the reason for it. if it is congenital. you dont have to do anything and it is not likely be cause of low BP.

low Bp occurs if-
1. infection
2. heart problems
3. low protein levels.
4. Dehydration

It you do not have any swelling of legs and have a normal kidney function you can take one to 2 glasses of water when you getup in morning. if the problem remains then you need a detailed testing to find the cause.

best wishes

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ravi Bansal 6 hours later
is it possible to drink a lot of water and still be dehydrated
doctor
Answered by Dr. Ravi Bansal 21 hours later
Brief Answer:
NO

Detailed Answer:

Hi,

If your water intake is adequate 2 to 3 litre then it is unlikely that you will be dehydrated. Only is you are loosing more that you are drinking-- by sweating, diarrhea, vomiting or too much urine by use of diuretic medications.


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ravi Bansal 30 hours later
I have a red marck that looks like it could be psorisis or it could be related my medication losartan.

How would I know and how could you improve the skin in relation to kidney problems
doctor
Answered by Dr. Ravi Bansal 15 hours later
Brief Answer:
Not related to losartan

Detailed Answer:


skin changes in kidney disease are generally dryness and itching over the skin. You can use moisturizing body lotion for the same. red patches or marks generally are not part of kidney disease. they may be part of psoriasis. You should know that psoriasis can affect the kidneys. You should consult a dermatologist ( skin specialist) for evaluation of the skin patches.

best wishes
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on